# SDR ASOA201612281361

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 67053000299
- Condition: Corroded
- Location: Bs 571-583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SIDE FLOOR SUPPORT SEGMENT CORRODED BETWEEN BS 571.5-583.   REMOVED CORROSION , PERFORMED UT THICKNESS INSPECTION.  PERFORMED EDDY CURRENT INSPECTION, NO INDICATIONS NOTED.  REPAIRED THE FLOOR SUPPORT AND COMPLIED WITH REO670-53-31-393 AND REO 670-53-00-029.
